Last Jan04 I was diagnoised with PTSD bi polar GAD and SAD. My doctor started me on .25 risperdal than raied me to .5 . I am on a numner of other antidepressants and Ativan. I recently stopped the Risperdal I Hated the feeling it gave me "blank cotton ball head" is how I describe it I am now on
Seroquel, i really dont like it either but its better than Risperdal., Any other drug suggestion you can think of that I mention to my doctor and any experiernce with you ND RISPERDAL will be appreciated
Hi! I was on resperidol for about 6-9 months and I gained 60 pounds. I liked the effect it had on my moods but the weight gain was ridiculous, it seemed as though every time I stepped on a scale I had gained another 5-10 pounds. I went to my doctor and asked him to put me back on seroquel (i had taken it previously for quite sometime)... I really like how seroquel works with me, but the lack of motivation is a killer, i can never get anything done. I am now tapering off seroquel and working my way up with abilify... I have never tried abilify before. I really liked the seroquel, it worked for me but I cant handle the tiredness and the inability to lose weight and the excessive sweating. Well good luck with what you end up doing
I am on Risperdal as well and I can relate to the "blank cotton ball head" feeling. I cannot think as well as I used to. And all I can say in a conversation is "uh huh, ok, that's good."
I too am working my way up to abilify. My doctor mentioned the word "stimulant" when he was prescribing it and was quick to mention that it is not a stimulant, so I am not sure what he meant by it, but I am all for it!
Changing meds is a pain in the tuckas. But I am determined to find the right combination to feel normal again. Good luck to you.
seroquel, helped me sleep great and also prevented my panic attacks. I did encounter rapid heat beats, when I stood up. The doctors believe it was because I am also taking lithium at the same time, its a side effect called orthastic hypotension. Blood pressure drops when you go from lying position to standing position so the heart has to pump harder to increase blodd pressure. Does anyone else in here experience this side effect, or take the seroquel with the combo of lithium?
My son was on Respirdal for only a month since he was only 3 1/2 at the time but, had serious side effects to the medication. He had really bad nose bleeds that would not stop and was in a blank glaze for hours as if he was there but in another world. He did not sleep and was fighting with himself all night long. The doc. said that medication was used for pschizophrenics and other disorders as well but, you needed to be way off to take it since it was really strong...........
Was wondering if anyone has been given the respirdal injection?
My daughter started them about a month ago. It is supposed to help keep the depression under control, without having to be on so much other stuff. But she had a shot today, and is really sick tonight! S he didn't get sick with the last two, but I believe she's having side effects from this one. The injection is really new, just been approved about three months. It seems to be good for the depression, but now I'm worried about the side effects.